An asymmetric Arzela-Ascoli theorem
Collins, J. and Zimmer, J., 2007. An asymmetric Arzela-Ascoli theorem. Topology and Its Applications, 154 (11), pp. 2312-2322.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
An Arzela-Ascoli theorem for asymmetric metric spaces (sometimes called quasi-metric spaces) is proved. One genuinely asymmetric condition is introduced, and it is shown that several classic statements fail in the asymmetric context if this assumption is dropped.
|Creators||Collins, J.and Zimmer, J.|
|Departments||Faculty of Science > Mathematical Sciences|
|Additional Information||ID number: ISI:000247463800010|
Actions (login required)